# SDR UPS97824974

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING D-CHECK INSPECTION FOUND CORROSION ON A PIT DOOR T-BOLT BACK UP FITTING FS 295.  REMOVED FITTING, DRILLED, TREATED, PRIMED AND INSTALLED NEW T-BOLT BACK UP FITTING IAW DC8 SRM 53-1-0, 51-1-8, 51-1-21, 51-1-20D.
